MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number LOGIC CR TIB INSERT SLOPE+, SZ 4, 9MM
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Aseptic loosening (4883)
Date of Event 10/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported an 80 yo female patient, initial right knee implanted on (b)(6) 2019, underwent a revision on (b)(6) 2022, approximately 3 years 8 months post the initial procedure.The full knee was revised.Loosening of femur due to significant poly wear (patella and tibia) were indicated.The patient was last known to be in stable condition following the event.No devices returning as they were disposed of by the hospital.
 
Additional Manufacturer Narrative
Concomitant medical products: 2822789, 02-010-03-0335, logic cr femoral cem, right, sz 3.5, 323871, 203-96-40, (11-3661) stryker sys 6 90x25x1.27, 332364, 203-96-42, (11-3671) stryker sys 6 90x13/21x1.19, 5279765, 201-78-15, holding pin mini sharp point 4 pk, 5284137, 201-78-81, 3 trocar, mod.Hex 2pk, 5284161, 201-78-81, 3 trocar, mod.Hex 2pk, 5284175, 201-78-81, 3 trocar, mod.Hex 2pk, 5404146, 02-012-45-3535, lgc tibial fit tray cem sz 3.5f / 3.5t, 6038382, 200-02-41, three peg patella 41mm, s010942, 521-78-36, threaded pin size 5.1 collarless, s018337, 521-78-23 , threaded pin size 2.3 collared, s018357, 521-78-23, threaded pin size 2.3 collared.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
D10: concomitants: 02-010-04-0340 - logic cr femoral por, right, sz 4, (b)(6).02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t, (b)(6).200-02-41 - three peg patella 41mm (b)(6), b5, d4, d6a, d10, h4.
 
Event or Problem Description
Initial right knee implanted on (b)(6), 2018, underwent a revision on (b)(6), 2022, approximately 4 years 8 months post the initial procedure.
 
Additional Manufacturer Narrative
After review of additional information received the following sections, have been updated accordingly: h6: the revision reported was likely the result of femoral loosening and prosthesis wear of the tibial insert and patella component.The wear may have been due to a combination of third body wear, positioning of the components, and/or patient related conditions.The reported loosening may have been due to an insufficient bond between the implant and the bone which led to aseptic (non-infected) loosening of the femoral component.However, this cannot be confirmed because the components were not returned for evaluation and radiographs were not provided.It is unclear if the reported loosening may have contributed to the wear or if the wear may have contributed to the reported loosening.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b4, d1, d4, h6 -health effect - clinical code, medical device problem code, component code, type of investigation, investigation conclusion and h11.The revision reported was likely the result of femoral loosening and prosthesis wear of the tibial insert and patella component.The wear may have been due to a combination of third body wear, positioning of the components, and/or patient related conditions.The reported loosening may have been due to an insufficient bond between the implant and the bone which led to aseptic (non-infected) loosening of the femoral component.However, this cannot be confirmed because the components were not returned for evaluation and radiographs were not provided.It is unclear if the reported loosening may have contributed to the wear or if the wear may have contributed to the reported loosening if any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
This is report 1 of 3 for this event/patient.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
3523771140
MDR Report Key15777355
Report Number1038671-2022-01446
Device Sequence Number20107863
Product Code JWH
UDI-Device Identifier10885862174482
UDI-Public10885862174482
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2023
Device Model NumberLOGIC CR TIB INSERT SLOPE+, SZ 4, 9MM
Device Catalogue Number02-012-48-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Supplement Date Received by Manufacturer11/29/2022
02/20/2023
03/31/2026
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date11/29/2022
03/14/2023
04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexFemale